Predictability of multiplicative processes: a preliminary study

Abstract : We define a multifractal analysis for correlations. We present explicit results in the case of deterministic multinomial measures, and show that the multifractal formalism does not hold for correlation on binomial measures.
Type de document :
Article dans une revue
Fractals, World Scientific Publishing, 1994, 2 (3), pp.383-386. 〈10.1142/S0218348X9400048X〉
Liste complète des métadonnées

https://hal.inria.fr/inria-00613975
Contributeur : Lisandro Fermin <>
Soumis le : lundi 8 août 2011 - 12:43:13
Dernière modification le : vendredi 25 mai 2018 - 12:02:05

Lien texte intégral

Identifiants

Collections

Citation

Robert Vojak, Jacques Lévy-Vehel. Predictability of multiplicative processes: a preliminary study. Fractals, World Scientific Publishing, 1994, 2 (3), pp.383-386. 〈10.1142/S0218348X9400048X〉. 〈inria-00613975〉

Partager

Métriques

Consultations de la notice

146